MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL PROWLER SELECT; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MEDOS INTERNATIONAL SARL PROWLER SELECT; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Catalog Number 606S255FX
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter phone is not available / reported.The device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (31471103) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by johnson & johnson medtech, or its employees that the report constitutes an admission that the product, johnson & johnson medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during a vascular stent placement procedure on (b)(6) 2025, the 4.0mm x 30mm with no tip enterprise®2 (enf403000 / 9320829) became impeded in the concomitant 150cm x5cm prowler select plus / 45 tip (606s255fx / 31471103) when the physician tried to advance the stent in the midpoint of the microcatheter.The devices were replaced with another 4.0mm x 30mm with no tip enterprise®2 (enf403000) and another 150cm x5cm prowler select plus / 45 tip (606s255fx) and the procedure was successfully completed.There was no negative impact to the patient.The devices were reported as available to be returned for evaluation and analyses.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the complaint device on 26-aug-2025.A supplemental 3500a report will be submitted once the product investigation has been completed.Updated sections: b.4, d.9, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.The complaint product was returned and received for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 150cm x5cm prowler select plus / 45 tip was received contained in the decontamination pouch.Visual inspection was performed.The concomitant stent component was observed detached in the luer hub of the microcatheter.The distal end of the microcatheter was found slightly compressed with one kink at 4.4cm from the distal end.The concomitant stent was retrieved, and the attempt to flush the microcatheter with a lab sample syringe was met with high resistance.A lab sample guidewire was advanced, and it got stuck at 94.5cm.A dissection was made, and high amounts of dried residues were found blocking the inner lumen of the microcatheter.The inner diameter (id) and outer diameter (od) of the microcatheter were confirmed to be within specifications.The reported issue documented in the complaint is confirmed based on the occlusion found.This occluded inner lumen suggests that the saline flush might have been insufficient.According to risk documentation, an insufficient saline flush may compromise the performance of the therapeutic device.There is no indication that the issue reported in the complaint is a result of a defect inherently related to the device.The exact time of occurrence of the compressed and kinked conditions of the distal tip cannot be determined, and since these conditions were not originally reported, these are not considered related to the issue reported.If additional information is received at a later time, tis investigation will be reassessed accordingly.A review of manufacturing documentation associated with this lot (31471103) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.The instruction for use (ifu) contains the following caution: if strong resistance is met during manipulation, discontinue the procedure and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the catheter and guidewire as a system.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Updated sections: b.4, g.3, g.6.H.2, h.3, h.6, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
PROWLER SELECT
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key22537923
Report Number3008114965-2025-00719
Device Sequence Number15460997
Product Code QJP
UDI-Device Identifier10886704028857
UDI-Public(01)10886704028857(17)270930(10)31471103
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K210838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number606S255FX
Device Lot Number31471103
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/26/2025
10/07/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date08/26/2025
10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENTERPRISE2 4MMX30MM NO TIP.
Patient SexUnknown